On Edwards’ model for long polymer chains. (English) Zbl 0431.60100


60K35 Interacting random processes; statistical mechanics type models; percolation theory
80A05 Foundations of thermodynamics and heat transfer
Full Text: DOI


[1] Kac, M.: Probability and related topics in physical sciences. Chap. II, Sect. 3. Lectures in Applied Mathematics, Boulder, Colorado, 1957. New York: Wiley Interscience 1959 · Zbl 0080.19701
[2] Domb, C.: Stochastic processes in chemical physics, pp. 229-259. New York: Wiley 1969
[3] Lifshitz, I.M., Grosberg, A.Yu., Kkoklov, A.R.: Some problems of the statistical physics of polymer chains with volume interaction. Rev. Mod. Phys.50, 683-713 (1978)
[4] Edwards, S.F.: The statistical mechanics of polymers with excluded volume. Proc. Phys. Sci.85, 613-624 (1965) · Zbl 0125.23205
[5] Abram, R.A., Edwards, S.F.: The nature of the electronic states of a disordered system: I. Localised states. II. Extended states. J. Phys. C: Solid State Phys.5, 1183-1195 and 1196-1206 (1972)
[6] Kac, M.: Probabilistic methods in some problems of scattering theory. Rocky Mountain Journal of Mathematics4, 511-537 (1974) · Zbl 0314.47006
[7] Symanzik, K.: Euclidean quantum field theory. In: Local quantum theory (ed. R. Jost). New York: Academic Press 1969
[8] de Gennes, P.G.: Exponents for the excluded volume problem as derived by the Wilson method. Phys. Lett.38A, 339-340 (1972)
[9] des Cloizeaux, J.: Lagrangian theory for a self-avoiding random chain. Phys. Rev. A10, 1665-1669 (1974)
[10] Pfeuty, P., Toulouse, G.: An introduction to the renormalisation group and to critical phenomena. New York: Wiley 1977
[11] Simon, B.: TheP(?)2 euclidean (quantum) field theory (Sect. V.2). Princeton: Princeton University Press 1974
[12] Glimm, J., Jaffe, A.: Positivity of the ? 3 4 Hamiltonian. Fortschr. Phys.21, 327-376 (1973)
[13] Feldman, J.: The ? 3 4 theory in a finite volume. Commun. Math. Phys.37, 93-130 (1974)
[14] Eckmann, J.P., Epstein, H.: Time ordered products and Schwinger functions. Commun. Math. Phys.64, 95-130 (1979)
[15] Benfatto, G., Cassandro, M., Gallavotti, G., Niccolò, F., Olivieri, E., Presutti, E., Scacciatelli, E.: Some probabilistic techniques in field theory. Commun. Math. Phys.59, 143-166 (1978) · Zbl 0381.60096
[16] Chatterji, S.D., Mandrekar, V.: Equivalence and singularity of Gaussian measures and applications. In: Probabilistic Analysis and related topics, Vol. 1 (ed. A.T. Bharucha-Reid). New York: Academic Press 1978 · Zbl 0458.60028
[17] Ito, K., McKean Jr., H.P.: Diffusion processes and their sample paths. Berlin, Heidelberg, New York: Springer 1974 · Zbl 0285.60063
[18] Dvoretzky, A., Erdös, P., Kakutani, S.: Double points of paths of Brownian motion inn-space. Acta. Sci. Math.12, 75-81 (1950) · Zbl 0036.09001
[19] Dvoretzky, A., Erdös, P., Kakutani, S.: Multiple points of paths of Brownian motion in the plane. Bull. Res. Council Israel Sect. F3, 364-371 (1954)
[20] Dvoretzky, A., Erdös, P., Kakutani, S.: Points of multiplicityc of plane Brownian paths. Bull. Res. Council Israel Sect. F7, 175-180 (1958)
[21] Wolpert, R.L.: Wiener path intersections and local time. Jour. Funct. Anal.30, 329-340 (1978) · Zbl 0403.60069
[22] Wolpert, R.L.: Local time and a particle picture for Euclidean field theory. Jour. Funct. Anal.30, 341-357 (1978) · Zbl 0464.70016
[23] Dvoretzky, A., Erdös, P., Kakutani, S., Taylor, S.J.: Triple points of Brownian motion in 3-space. Proc. Comb. Phil. Soc.53, 856-862 (1957) · Zbl 0208.44103
[24] Taylor, S.J.: Multiple points for the sample paths of the symmetric stable process. Z. Wahrscheinlichkeitstheorie verw. Geb.5, 247-264 (1966) · Zbl 0146.37905
[25] Fristedt, B.: An extension of a theorem of S.J. Taylor concerning the multiple points of the symmetric stable process. Z. Wahrscheinlichkeitstheorie verw. Geb.9, 62-64 (1967) · Zbl 0314.60030
[26] Hida, T.: Stationary stochastic processes, p. 17. Princeton: Princeton University Press 1970 · Zbl 0214.16401
[27] Varadhan, S.R.S.: Stochastic processes. Courant Institute Lecture Notes 1968
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.